Diarrhea And Vomiting...urggh
Posted 06 February 2007 - 02:32 AM
I have been having problems this last month with my stomach. Yesterday I ate 3/4 of a hamburger patty. Shortly thereafter I was standing in the kitchen and had an uncontrollable episode of diarrhea. As I was cleaning it up - I noticed something round in it. I checked it out and it was one of my pills wrapped in the diarrhea mucus. My BM's have been light florescent yellow this last 3 weeks.
Apparently my pills aren't going through all the channels to be eliminated properly?
Doesn't it mean I'm not producing enough bile since my feces are so light colored?
Then this morning right when I woke up I vomited pure liquid (from all the water I've been drinking I guess). And it was the same color as my feces have been......like a yellow pea green color. Plus it was the most awful taste (acid/medicine tast). I feel like my insides are coming out.
I'm afraid to take my medicines this morning.....I hate to waste them :-(
I have about 9 pills I take in the morning. I went ahead and took half of them in hopes that they will stay down.
I'm going to lay back down and hope that I can get a little rest.
I was just wondering if any of you have ever experienced anything of this sort......or what might be going on?
I will call my doctor later.......but I don't have much faith in him.
Posted 06 February 2007 - 04:18 AM
I'm sorry you are so sick. My advice would be just to call your local Urgent Care or Emergency Room. Or just go in. This is not normal. The color change might be caused by a medication, since they can do that.
But in my humble (and my I'm-not-a-doctor) opinion, you seriously need to have your treatment plan reviewed and your g.i. problems further investigated.
Most doctors are simply not set up to handle urgent problems or acute illness. You can call them if you want -- after you call the E.R. and ask for a triage nurse, who can tell you how urgent your symptoms are, and how soon you need to be seen.
That can make the difference between knowing whether you have time for a shower before you go to ER, or whether you can mosey on in to your doctor's office in a few weeks.
Founder and President
International Scleroderma Network (ISN)
Hotline and Donations: 1-800-564-7099
The most important thing in the world to know about scleroderma is sclero.org.
Posted 06 February 2007 - 05:41 AM
Sorry you are feeling so bad, we can all relate to that.
Posted 06 February 2007 - 05:54 AM
Oh I am so sorry you have to go through this. I will repeat that is not normal. Sounds like your doctor needs to review things and maybe split your pills up. 9 all at once is quite a bit. Until you are adjusted to some of them you may need to space them out and take them with small mounts of easily digestible foods (not hamburger patties) Try foods like a fruit smoothie, oatmeal, soups - foods that don't take as much for your body to digest.
Keep us posted!
Posted 06 February 2007 - 08:20 AM
My thoughts are with you.
Posted 06 February 2007 - 03:15 PM
Posted 06 February 2007 - 03:35 PM
Posted 06 February 2007 - 06:50 PM
Mary in Texas
Posted 07 February 2007 - 03:41 AM
Have you seen a doctor yet? I hope that you are feeling better.
Posted 07 February 2007 - 07:36 PM
Mary in Texas